Undecidable Tiling Problems in the Hyperbolic Plane.

Raphael M. Robinson

Inventiones mathematicae (1978)

  • Volume: 44, page 259-264
  • ISSN: 0020-9910; 1432-1297/e

How to cite

top

Robinson, Raphael M.. "Undecidable Tiling Problems in the Hyperbolic Plane.." Inventiones mathematicae 44 (1978): 259-264. <http://eudml.org/doc/142530>.

@article{Robinson1978,
author = {Robinson, Raphael M.},
journal = {Inventiones mathematicae},
pages = {259-264},
title = {Undecidable Tiling Problems in the Hyperbolic Plane.},
url = {http://eudml.org/doc/142530},
volume = {44},
year = {1978},
}

TY - JOUR
AU - Robinson, Raphael M.
TI - Undecidable Tiling Problems in the Hyperbolic Plane.
JO - Inventiones mathematicae
PY - 1978
VL - 44
SP - 259
EP - 264
UR - http://eudml.org/doc/142530
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.